# SDR LAB2002F00000

- Difficulty date: December 14, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N3523Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317952115
- Engine: Lyc TIO540*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 5,530 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN A SPOT THAT IS NOT VISIBLE TO BORESCOPE WHEN COMPLYING WITH AD.  730 HOURS SINCE EFFECTIVE DATE OF AD.  1000 HOURS ALLOWED FROM EFFECTIVE DATE.
